MathSciNet Relay Station
MathSciNet bibliographic data
MR2887673 57R20 (20F12 20F69 57R22 57R30)
Bowden, Jonathan On closed leaves of foliations, multisections and stable commutator lengths. J. Topol. Anal. 3 (2011), no. 4, 491–509.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement